2017
Том 69
№ 9

All Issues

Linear Singularly Perturbed Systems

ShkiI N. I., Starun I. I.

Full text (.pdf)


Abstract

We investigate the solvability of the Cauchy problem for a linear singularly perturbed homogeneous system in the case of a singular pencil of matrices.

English version (Springer): Ukrainian Mathematical Journal 54 (2002), no. 12, pp 2047-2054.

Citation Example: ShkiI N. I., Starun I. I. Linear Singularly Perturbed Systems // Ukr. Mat. Zh. - 2002. - 54, № 12. - pp. 1688-1693.

Full text